# SDR AU970130

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C88
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN NO2 BLADE SOCKET AREA - CRACK LENGTH APPROXIMATELY 6.35MM (0.25IN) - FOUND DURING INSPECTION IAW AD/PMC/41 FOLLOWING WIRE STRIKE
